Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have sneezing problem followed by loss of voice, no throat pain. Easy way to get cure?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
i keep having sneezing attacks in the morning then after i have lost y voice.

my throat doesnt hurt i just cant talk.

why would this be?
Posted Sat, 20 Apr 2013 in Asthma and Allergy
Answered by Dr. A.K. Srivastava 2 hours later

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding bouts of sneezing followed by loss of voice, though your throat doen't hurt.

Your these symptoms indicates that you are suffering from Allergic Rhinitis With Laryngitis. Due to allergic attack nose gives out watery discharge and bouts of sneezing and at the sametime your vocal cords gets thicken due to allergic oedema.

There is no permanent treatment for allergy but there are treatment to controll it.You may take-

(a) Cetrizine (10 mg) daily in the seasion in which you get allergi episodes.

(b) Steroidal nasal spray wiil aslo do the same work.

(c) You may go for skin test for the identification of allergen and thanafter desesatization by suitable vaccine.

I hope this will help you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor